# SDR DALA2025050903588

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 60,645 hours, 30,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 DISC: BIRD STRIKE RIGHT WING #4 SLAT LEADING EDGE. C/A: FOUND #4 SLAT LEADING EDGE DENTED. DEPTH MEASURES 0.277 PER A319 SRM 57-41-11-283-005, OUT OF LIMITS & REQUIRES AIRBUS SUPPORT. STARTED REMOVAL OF #4 SLAT PER A319 AMM 27-84 STEP 3(D)2 (B). REMOVED #4 SLAT PER A319 AMM 27-84. RII OK TO INSTALL NEW SLAT. INSTALLED #4 SLAT THRU STEP 4D(5). CONTINUES ON LOG 6991621, RII INSP SLAT TO STEP 4D(5) STOP BLOCK PER A319 AMM 27-84. COMPLETED TT #4 SLAT INSTALLATION & RIG TO STEP 4H. RII INSP SLAT TO STEP 4H. PREVIOUS STEPS C.W PER A319 AMM 27-84, REPLACED PANEL 622NB PER A319 AMM 27-84, OK FOR SVC. (LP: 6991617)
